Kodai Mathematical Journal

Fibres vectoriels feuilletés

Văn Đú'c Tống

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 205-212.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035540

Digital Object Identifier
doi:10.2996/kmj/1138035540

Mathematical Reviews number (MathSciNet)
MR0508738

Zentralblatt MATH identifier
0409.53026

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Tống, Văn Đú'c. Fibres vectoriels feuilletés. Kodai Math. J. 1 (1978), no. 2, 205--212. doi:10.2996/kmj/1138035540. https://projecteuclid.org/euclid.kmj/1138035540


Export citation

References

  • [1] T. V. Due, Sur la Geomete differentielle des fibres vectoels, Kdai Math. Sem. Rep., 26 (1975), 349-408.
  • [2] A. FROLICHER and A. NIJENHUIS, Theory of vector differential forms, Part I, Proc. Kon. Ned. Akad. A, 59 (1956), 338-359.
  • [3] F. KAMBER and Ph. TONDEUR, Foliated Bundles and Characteristic Classes, Lectures notes, 493 (1975).
  • [4] P. MOLINO, Classes d'Atiyah d'unfeuilletage et connexions transverses projectables, C. R. Ac. Sc. Paris t. 272(1971), 779-781.
  • [5] I. VAISMAN, Varites riemanniennes feuilletees, Czech. Math. J., 21 (1971), 46-75.